# SDR F3LA95005

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 61,530 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, MAINTENANCE REPORTED THE LT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LT AFT BATTERY PACK AND CHECKED OKAY.  (X)
